×

Warped product semi-invariant submanifolds of nearly cosymplectic manifolds. (English) Zbl 1236.53013

Summary: We study warped product semi-invariant submanifolds of nearly cosymplectic manifolds. We prove that a warped product of the type \(M_\perp \times _fM_T\) is a usual Riemannian product of \(M_\perp\) and \(M_T\), where \(M_\perp\) and \(M_T\) are anti-invariant and invariant submanifolds of a nearly cosymplectic manifold \(\overline M\), respectively. Thus, we consider a warped product of the type \(M_T \times _fM_\perp\) and obtain a characterization for such type of warped product.

MSC:

53B25 Local submanifolds
53D05 Symplectic manifolds (general theory)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] B.-Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177-195, 2001. · Zbl 0996.53045
[2] I. Hasegawa and I. Mihai, “Contact CR-warped product submanifolds in Sasakian manifolds,” Geometriae Dedicata, vol. 102, pp. 143-150, 2003. · Zbl 1066.53103
[3] K. A. Khan, V. A. Khan, and S. Uddin, “Warped product submanifolds of cosymplectic manifolds,” Balkan Journal of Geometry and its Applications, vol. 13, no. 1, pp. 55-65, 2008. · Zbl 1161.53036
[4] B.-Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds. II,” Monatshefte für Mathematik, vol. 134, no. 2, pp. 103-119, 2001. · Zbl 0996.53045
[5] M. At\cceken, “Warped product semi-invariant submanifolds in almost paracontact Riemannian manifolds,” Mathematical Problems in Engineering, vol. 2009, Article ID 621625, 16 pages, 2009. · Zbl 1184.53023
[6] V. Bonanzinga and K. Matsumoto, “Warped product CR-submanifolds in locally conformal Kaehler manifolds,” Periodica Mathematica Hungarica, vol. 48, no. 1-2, pp. 207-221, 2004. · Zbl 1104.53049
[7] D. E. Blair, “Almost contact manifolds with Killing structure tensors,” Pacific Journal of Mathematics, vol. 39, pp. 285-292, 1971. · Zbl 0239.53031
[8] D. E. Blair and K. Yano, “Affine almost contact manifolds and f-manifolds with affine Killing structure tensors,” K\Bodai Mathematical Seminar Reports, vol. 23, pp. 473-479, 1971. · Zbl 0234.53041
[9] D. E. Blair and D. K. Showers, “Almost contact manifolds with Killing structure tensors. II,” Journal of Differential Geometry, vol. 9, pp. 577-582, 1974. · Zbl 0323.53032
[10] R. L. Bishop and B. O’Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1-49, 1969. · Zbl 0191.52002
[11] S. Hiepko, “Eine innere Kennzeichnung der verzerrten produkte,” Mathematische Annalen, vol. 241, no. 3, pp. 209-215, 1979. · Zbl 0387.53014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.